# SDR DL72S950652

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT LWR SKIN ATTACH ANGLE CRACKED .25 INCH AT 2 PLACES AT ANTI-ICE DUCT CUTOUT.  REPAIRED PER MM 57-54-0 PG 807. DAMAGE FOUND AT LETTER CHECK.
